# SDR 04059429

- Difficulty date: February 28, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N429FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3194
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW RECEIVED AN EMERGENCY DOOR UNSAFE LIGHT.  FLIGHT LANDED UNEVENTFULLY AND PASSENGERS DEPLANED NORMALLY.  THE SENSOR FOR THE EMERGENCY EXIT DOOR WAS FOUND SOAKED WITH GLYCOL AND WAS CLEANED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
